MathSciNet Relay Station
MathSciNet bibliographic data
MR1627825 11G05 (11Y50)
Silverman, Joseph H. Computing rational points on rank $1$ elliptic curves via $L$-series and canonical heights. Math. Comp. 68 (1999), no. 226, 835–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement